# SDR 2012FA0000184

- Difficulty date: February 10, 2012
- Submitted: April 6, 2012
- Operation: General aviation
- Aircraft: N866PH
- Make and model: Cessna A185F
- Aircraft serial: 18503167
- Engine: Cont IO520*
- Propeller: Mcauly D3A34C403
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5856
- Part serial: 7910874
- Condition: Cracked
- Location: Propeller
- Part time: 1,845 hours, 935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY WAS SUBMITTED FOR O/H AND OIL LEAK FROM CRACK.   CRACK EXTENDS FROM BLADE NR 1 PORTAL THROUGH THE CYL MOUNTING SURFACE.
